# SDR CALA2025060505303

- Difficulty date: June 3, 2025
- Submitted: June 5, 2025
- Operation: Air carrier
- Aircraft: N47370
- Make and model: Boeing 737-8
- Aircraft serial: 68823
- Aircraft time: 79 hours, 28 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Solenoid
- Part number: A42006692302
- Condition: Faulted
- Location: Zone 200
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

ON TAKEOFF ROLL LEFT  AFT OVERWING APPLY MEL 5271S SECOND GATE RETURN FOR L AFT OVERWING EMERGENCY EXIT LIGHT ON TAKEOFF ROLL. 1ST G/R WAS CLEARED ON LP 5065028 FOLLOWING FIM 52-20 TASK 803 WITH OPS CHECK AND CYCLING DOOR. REPLACED LEFT AFT EMERGENCY OVERWING SOLENOID & LOCK SWITCH IN REF TO AMM 52-22-41/401 PERFORMED OPS TEST IN REF TO  AMM TASK 52-22-00-730-801, TEST PASS PARTS USED:  29-5222-3-0001,QTY :1  29-5220-3-0007,QTY :1 L AFT OVERWING DOOR ARMREST TRIM STILL NEEDS TO BE INSTALLED REINSTALLED LEFT AFT OVERWING DOOR ARMREST AND RELEASE HANDLE COVER. REFERENCE AMM 52-22-51-400-801.PARTS USED: 59-5221-3-0001,QTY :1
